Free Shipping on All U.S. Orders!
Cart 0
YinChiao, Antihistamine - Pain Reliever, 120 ct, Great Wall
Great Wall

Great Wall, YinChiao, Antihistamine Pain Reliever, 120 ct

$12.74 $17.10 Free ShippingFree Shipping
Product Code: GW9300

Description

Relieves the following symptoms associated with the common cold, hay fever, or other upper respiratory allergies: minor aches and pain, muscular aches, sore throat, itching of the nose or throat, runny nose, headache, fever, sneezing, itchy watery eyes

Packaging

120 tabs

Suggested Use

Adults and children 12 years and older: Take 6 tabs every 4 hours, Not more than 36 tabs in 24 hours.

Children 6 to under 12 years: Take 3 tabs every 4 hours, Not more than 18 tabs in 24 hours.

Children under 6 years, consult a doctor.

Ingredients

Acetaminophen 60 mg, Chlorpheniramine Maleate 0.667 mg.Inactive Ingredients: Japanese honeysuckle flower, forsythia fruit, balloon-flower root, burdock fruit, chinese licorice root, corn starch, dextrin, FD&C yellow no. 5 (tartrazine), FD&C yellow no. 6, forsythia fruit, lophatherum herb, magnesium stearte, mentha herb, prepared soybean seed, schizonepeta herb, sucrose, and talc.

About Great Wall

The Great Wall Brand was originated by the Tianjin Lerentang Factory. Tianjin Lerentang was set up in 1921, and is currently one of the largest traditional Chinese herbal formula factories in the world. Since 1990, Lerentang was awarded the certificate of Good Manufacturing Practices by Germany and Australia, which played an important role in opening European, Australian, and American markets. A new facility for manufacture of export products was built in 1995. The factory has advanced production technology to yield stable quality products and the technology staff employs chemical testing techniques to verify the content of main active ingredients in finished products. The Tianjin products are well-known in China and have been highly praised by patients worldwide.

Safety

Do not use if pregnant or nursing. Keep out of reach of children. Please consult your health care provider if currently under care or treatment. Do not exceed recommended serving. See product packaging for additional safety information.

Disclaimer

Individual results may vary. This product is not intended to diagnose, treat, cure or prevent any disease. The statements on this website and all affiliates have not been evaluated by the FDA. Advice on treatment or care of an individual patient should be obtained through consultation with a trained health care practitioner.


Share this Product



Recently Viewed Products